BibTeX record journals/jsemantics/RobaldoC14

download as .bib file

@article{DBLP:journals/jsemantics/RobaldoC14,
  author    = {Livio Robaldo and
               Jurij Di Carlo},
  title     = {Flexible Disambiguation and Expressive Completeness in Dependency
               Tree Semantics},
  journal   = {J. Semantics},
  volume    = {31},
  number    = {3},
  pages     = {315--370},
  year      = {2014},
  url       = {https://doi.org/10.1093/jos/fft005},
  doi       = {10.1093/jos/fft005},
  timestamp = {Wed, 08 Nov 2017 14:01:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jsemantics/RobaldoC14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics